The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1077 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 1, 1995, pp. 157–174
DOI: 10.4171/ZAA/668

Published online: 1995-03-31

Preservation of the Exponential Stability under Perturbations of Linear Delay Impulsive Differential Equations

Leonid Berezansky[1] and Elena Braverman[2]

(1) Ben Gurion University of the Negev, Beer-Sheba, Israel
(2) Technion - Israel Institute of Technology, Haifa, Israel

Exponential stability of an impulsive functional-differential equation under per-turbations is studied by means of a new method. We transform a differential equation into an operator equation. The method is based on the equivalence of exponential stability and solvability of the operator equation in certain function spaces.

Keywords: Impulsive delay differential equations, exponential stability, perturbations

Berezansky Leonid, Braverman Elena: Preservation of the Exponential Stability under Perturbations of Linear Delay Impulsive Differential Equations. Z. Anal. Anwend. 14 (1995), 157-174. doi: 10.4171/ZAA/668